# SDR SWAA011212

- Difficulty date: April 22, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 67,866 hours, 51,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR2013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS FLOOR TRACK BROKEN AT ROW 15, LENS MISSING AT ROW 20 & END CAP MISSING AT AFT SECTION. REPLACED TRACK COVER, LENS & END CAP PER MM.
